# SDR SWAA2023100394261

- Difficulty date: August 28, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 58,486 hours, 35,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT CABIN FLOOR PANEL 242VF LOWER SKIN SURFACE CRACKED.<[01] RECEIVED NEW CABIN FLOOR PANEL 242VF; NEW FLOOR PANEL P/N 147A5810-350; TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q00MCB6Q;[02] VERIFIED FINAL CORRECTIVE ACTION.
